Construction of blow-up solutions for Zakharov system on T2

Nobu Kishimoto, Masaya Maeda

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider the Zakharov system in two space dimension with periodic boundary condition:{i∂tu=-Δu+nu,∂ttn= Δn+Δ|u|2,(t,x)∈[0,T)×T2. We prove the existence of finite time blow-up solutions of (Z). Further, we show there exists no minimal mass blow-up solution.

Original languageEnglish
Pages (from-to)791-824
Number of pages34
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number5
Publication statusPublished - 2013
Externally publishedYes


  • Blow-up solution
  • Minimal mass blow-up solution
  • Modified energy
  • Zakharov system

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Construction of blow-up solutions for Zakharov system on T2'. Together they form a unique fingerprint.

Cite this